# SDR AALA202308039612

- Difficulty date: July 1, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A320*
- Aircraft serial: 7419
- Aircraft time: 18,641 hours, 7,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT UNIT MISSING. SEAT 9C. **SUPPLEMENTAL REPORT FOR AALA202307059612: MAINTENANCE INSTALLED ESCAPE PATH LIGHT ON SEAT 9C PER AMM 33-51-13. ** (CLOSED)
